# SDR SWIA202265588

- Difficulty date: April 26, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N202SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000624
- Aircraft time: 14,135 hours, 7,929 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE #3 BOLT HAS CORROSION AND HAT BUSHING IS SEIZED     (C-CHECK RO 5/15/2022)    REMOVED AND REPLACED ON RACK, RH ELEVATOR HINGE #3 BOLT AND HAT BUSHING. REF ERJ175 AMM27-31-05. SEE CAMP 24661415 FOR FINAL INSTALL.
